# SDR CA001228030

- Difficulty date: November 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 337H
- Aircraft time: 2,560 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C307
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 151613216
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,900 hours
- Component: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE BEING STORED IN A HANGAR RIGHT WING WAS DISCOVERED TO BE LEAKING FUEL. UPON FURTHER INSPECTION NR3 FUEL TANK P/N 1516132-16 HAD A CRACK ON TOP NEAR THE TRAILING EDGE. FUEL TANK WAS THEN REMOVED, REPAIRED AND REINSTALLED.
